# SDR ASOA201100617

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,595 hours, 10,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSANGER DOOR EMERGENCY LIGHT, R & R FWD PASSENGER DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-05.  OPS CHECK GOOD.
